# SDR HALA2019013100034

- Difficulty date: January 29, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 22,643 hours, 3,530 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RCVD 2 TEMPO LAV SMOKE ALARMS ENROUTE. PERFORMED BITE OF SDF, NO FAULTS. OK FOR SVC.
